Hi I have been taking cerazette for the last 3 weeks. I was previously on microlite but had to be taken off it cause my dad had a history of DVT. When I finished my last pack of microlite I had a really short period,it was 2 days and really light. I started on cerazette and 2 weeks later I got my period. It ended 4 days later, but it is now been 6 days and i still have light bleeding, only when I wipe. I have missed 3 pills in the last week but took them the next morning within 12-14 hours(i usually take mine at night). I have also been getting headaches all week feeling tired and also feeling unusually weepy. Is this my body getting used to the new pill?
Switching off from one pill to other causes disturbances in the hormonal levels and it might present as irregular bleeding,spotting,nausea,vomitting,headach
es,fatigue,mood swings etc for few weeks until the body gets adjusted to the hormonal changes.It seems you are also experiencing these effects due to change of the pill.
You have also not been regular in taking the pills which can cause these symptoms.Relax yourself and take the pills at the same time daily as the contraceptive effect is more if the pills are taken regularly.Avoid unprotected sexual contact at least for a week after using the pills and use protection during sexual contact as pregnancy chances are possible.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.